MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-116
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A patient who underwent revision knee surgery before 6 years with the prosthesis mbt tibia and srom noils femur, the insert's rod that set into tibia pocket was broken and lead to dislocation of the knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned devices confirmed the reported event.No product problem has been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS XSM 16MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10489205
Report Number1818910-2020-19414
Device Sequence Number2816053
Product Code KRO
UDI-Device Identifier10603295079415
UDI-Public10603295079415
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-27-116
Device Catalogue Number198727116
Device Lot NumberBFA04LG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer09/10/2020
11/05/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date09/22/2020
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS XSM 16MM; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE TIBIAL TRAY; LPS UNIV TIB HIN INS XSM 16 MM; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;